Twitch

So I’m sitting here watching TV and my leg muscles are twitching.  I know that can be a side effect of Prozac.  It’s SUPER annoying and I’m really hoping that it stops soon.

Any of you who take/have taken Prozac experience this?

Advertisements

4 thoughts on “Twitch

  1. My son experienced this twitching when on Prozac. It went away once he went off the drug. He had severe OCD and now is on no medication…….he hated the meds. He is doing great thanks to Exposure Response Prevention Therapy….I can’t recommend it highly enough if you haven’t tried it. You can read more about how to get started with a good therapist on my blog if you are interested……. Good Luck!

    1. I already have a wonderful therapist and have been doing ERP. I even have a category of ERP-related posts on here. Thanks, though.

      For many, ERP alone is not enough. I need medicine to get through it.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s